# SDR IPXA11B66202

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817129
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP FLOOR POS NR 20 LT HAS SMALL HOLE 20" FWD OF AFT EDGE.  REPAIRED IAW SRM 53-00-50 REPAIR 1.
